Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS Nashville, TN

June 5, 2014Dickson County, Houston County, Humphreys County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 3:27 PM CDT for Dickson County, Houston County, Humphreys County, Tennessee. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 3:27 PM CDT (20:27 UTC)
Expired
Jun 5, 2014, 4:20 PM CDT
In force
53 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Dickson County, TN, Houston County, TN, Humphreys County, TN

The radar

The Ft Campbell radar (KHPX), 79 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:27 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS54 KOHX 052027
SVROHX
TNC043-083-085-052130-
/O.NEW.KOHX.SV.W.0053.140605T2027Z-140605T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM VALE TO
  DARDEN...AND WERE MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAVERLY...ERIN...DICKSON...NEW JOHNSONVILLE...HURRICANE MILLS...
  TENNESSEE RIDGE...MCEWEN...BURNS...WHITE BLUFF...HOUSTON COUNTY
  AIRPORT...SLAYDEN AND VANLEER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3596 8803 3613 8792 3635 8798 3633 8780
      3637 8766 3634 8758 3631 8730 3633 8723
      3630 8715 3625 8719 3617 8715 3596 8721
      3599 8753 3595 8756 3590 8771 3584 8772
      3584 8782 3580 8785 3584 8796 3593 8793
TIME...MOT...LOC 2027Z 267DEG 61KT 3621 8820 3576 8817

$$

SHAMBURGER
2 follow-up statements
078 
WWUS54 KOHX 052052
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT THU JUN 5 2014

TNC043-083-085-052130-
/O.CON.KOHX.SV.W.0053.000000T0000Z-140605T2130Z/
DICKSON TN-HOUSTON TN-HUMPHREYS TN-
352 PM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR HUMPHREYS...HOUSTON AND DICKSON COUNTIES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM HOUSTON COUNTY AIRPORT TO LOBELVILLE...MOVING EAST AT 
70 MPH.

LOCATIONS IMPACTED INCLUDE...
  ERIN...DICKSON...TENNESSEE RIDGE...MCEWEN...BURNS...WHITE BLUFF...
  SLAYDEN...VANLEER AND CHARLOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3596 8803 3613 8792 3635 8798 3633 8780
      3637 8766 3634 8758 3631 8730 3633 8723
      3630 8715 3625 8719 3617 8715 3596 8721
      3599 8753 3595 8756 3590 8771 3584 8772
      3584 8782 3580 8785 3584 8796 3593 8793
TIME...MOT...LOC 2052Z 267DEG 59KT 3621 8778 3573 8767

$$

SHAMBURGER
338 
WWUS54 KOHX 052120
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
420 PM CDT THU JUN 5 2014

TNC043-083-085-052129-
/O.CAN.KOHX.SV.W.0053.000000T0000Z-140605T2130Z/
DICKSON TN-HOUSTON TN-HUMPHREYS TN-
420 PM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR HUMPHREYS...HOUSTON AND
DICKSON COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE GREATLY 
WEAKENED...ALTHOUGH WEAKER STORMS DO REMAIN IN THE AREA. THUS THE 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3596 8803 3613 8792 3635 8798 3633 8780
      3637 8766 3634 8758 3631 8730 3633 8723
      3630 8715 3625 8719 3617 8715 3596 8721
      3599 8753 3595 8756 3590 8771 3584 8772
      3584 8782 3580 8785 3584 8796 3593 8793
TIME...MOT...LOC 2119Z 267DEG 59KT 3623 8723 3575 8713

$$
AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:45 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 5, 12:45 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 PM CDT THU JUN 5 2014

.AVIATION UPDATE...
WEAK BOUNDARY REMAINS OVER THE MID-SOUTH WHILE UPSTREAM CONVECTION
CONTINUES TO RIDE DOWN INTO THE AREA. OFF AND ON DEVELOPMENT EXPECTED
TO CONTINUE WELL THROUGH THE PERIOD...WHICH WILL BRING DOWN CIGS/
VSBYS DOWN AT TIME. OVERNIGHT...LINGERING MOISTURE EXPECTED TO RESULT
IN FOG ALL SITES...AND POSSIBLY CLOUDS AOB 1000FT. CONDITIONS FROM
THE OVERNIGHT SHOULD IMPROVE 14-15Z.

.MORNING UPDATE...

SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A
BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST
NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF
RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL
BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE
POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS
AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL
AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH
LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH
FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW
CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH
FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT
MIDNIGHT.

MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP
OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD
OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE
THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL
HAIL OR STRONG WINDS.

WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061-
093>095.

&&

AL
Hazardous weather outlook, Jun 5, 10:05 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 AM CDT THU JUN 5 2014

TNZ005>011-026>034-062>066-075-077>080-061515-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-
GRUNDY-VAN BUREN-
1005 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON
FRIDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL
HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>061-093>095-061515-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
1005 AM CDT THU JUN 5 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT...GENERALLY SOUTH OF A
LINE FROM ERIN TO SHELBYVILLE. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Local storm report, Jun 5, 11:58 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       2 W COLUMBIA            35.62N  87.08W
06/05/2014  M5.50 INCH       MAURY              TN   FACEBOOK

&&

EVENT NUMBER OHX1400376

AL
Special weather statement, Jun 5, 1:21 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
121 PM CDT THU JUN 5 2014

TNZ024-056>058-060-093>095-052015-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MAURY-PERRY-WAYNE-
121 PM CDT THU JUN 5 2014

...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL APPROACHING SOUTHWEST
MIDDLE TENNESSEE...

AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF BUENA VISTA TO DARDEN...SLOWLY MOVING SOUTHEAST AT 20 MPH.

THESE THUNDERSTORMS ARE GOING TO TRAIN OVER THE SAME AREAS THAT
RECEIVED ANYWHERE FROM 3 TO 8 INCHES OF RAIN FROM EARLIER STORMS.
THIS ADDITIONAL RAINFALL WILL LIKELY MAKE THE FLOODING SITUATION
WORSE ACROSS THE ALREADY FLOODED AREAS OF HICKMAN...PERRY... AND
LEWIS COUNTIES...AND EVENTUALLY OVER MAURY...LAWRENCE AND GILES
COUNTIES.

SOME SPECIFIC LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE
PARK...LOBELVILLE...CLIFTON...LINDEN...PLEASANTVILLE...FLATWOODS...
KIMMINS...WAYNESBORO...HOHENWALD...COLLINWOOD...WESTPOINT AND
HENRYVILLE.

IN ADDITION TO THE RAINFALL AND ADDITIONAL FLASH FLOODING
CONCERNS...WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

AL
Local storm report, Jun 5, 1:55 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     5 N MCMINNVILLE         35.76N  85.78W
06/05/2014                   WARREN             TN   911 CALL CENTER

            16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
            OF WARREN COUNTY

&&

EVENT NUMBER OHX1400377

SHAMBURGER
Local storm report, Jun 5, 1:57 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
            COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER

&&

EVENT NUMBER OHX1400378

SHAMBURGER
Local storm report, Jun 5, 1:58 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
158 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WOODLAWN                36.54N  87.51W
06/04/2014                   MONTGOMERY         TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
            WOODLAWN

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
            COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER

0100 AM     TSTM WND DMG     5 N MCMINNVILLE         35.76N  85.78W
06/05/2014                   WARREN             TN   911 CALL CENTER

            16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
            OF WARREN COUNTY

0125 AM     LIGHTNING        6 SE NASHVILLE          36.11N  86.71W
06/05/2014                   DAVIDSON           TN   BROADCAST MEDIA

            CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
            BY FIRE

0130 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
06/05/2014                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
            AND OAK LEAF DRIVE AND POWER POLE SNAPPED.

0130 AM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.

0230 AM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
06/05/2014                   BEDFORD            TN   FACEBOOK

            TREES BLOWN DOWN IN SHELBYVILLE

0232 AM     HAIL             WHITE HOUSE             36.46N  86.67W
06/05/2014  E1.00 INCH       ROBERTSON          TN   BROADCAST MEDIA

            FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
            HOUSE BY FORECAST MEDIA.

0630 AM     TSTM WND DMG     5 WNW ETHRIDGE          35.34N  87.39W
06/05/2014                   LAWRENCE           TN   FACEBOOK

            SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
            LAWRENCE COUNTY INCLUDING ON OAKS ROAD.

0700 AM     FLASH FLOOD      HOHENWALD               35.55N  87.56W
06/05/2014                   LEWIS              TN   FACEBOOK

            PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
            412 UNDER WATER

0710 AM     TSTM WND DMG     PULASKI                 35.20N  87.03W
06/05/2014                   GILES              TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY

0800 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
            COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
            35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
            DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
            WATER OVER ROAD.

0800 AM     HEAVY RAIN       HOHENWALD               35.55N  87.56W
06/05/2014  M7.33 INCH       LEWIS              TN   FACEBOOK

            OVERNIGHT RAINFALL TOTAL THROUGH 8AM

0805 AM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
06/05/2014                   LAWRENCE           TN   TWITTER

            BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG

0850 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   FACEBOOK

            ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY

0855 AM     HEAVY RAIN       LOBELVILLE              35.75N  87.80W
06/05/2014  M7.45 INCH       PERRY              TN   MESONET

            BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
            OF RAIN AS OF 855 AM.

0930 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.41W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            *** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
            55 YARDS OFF ROAD. 1 FATALITY

1015 AM     FLASH FLOOD      CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   FACEBOOK

            SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY

1030 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
06/05/2014                   GILES              TN   EMERGENCY MNGR

            WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
            ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.

1117 AM     FLASH FLOOD      LOBELVILLE              35.75N  87.80W
06/05/2014                   PERRY              TN   FACEBOOK

            MAIN STREET IN LOBELVILLE FLOODED

1120 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   BROADCAST MEDIA

            15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
            IN NORTHERN LAWRENCE COUNTY

1155 AM     HEAVY RAIN       2 W COLUMBIA            35.62N  87.08W
06/05/2014  M5.50 INCH       MAURY              TN   FACEBOOK

&&

EVENT NUMBER OHX1400358 OHX1400357 OHX1400378 OHX1400377 OHX1400366
OHX1400362 OHX1400373 OHX1400367 OHX1400356 OHX1400371 OHX1400365
OHX1400368 OHX1400359 OHX1400361 OHX1400360 OHX1400364 OHX1400363
OHX1400372 OHX1400369 OHX1400370 OHX1400374 OHX1400375 OHX1400376

SHAMBURGER
Special weather statement, Jun 5, 2:01 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT THU JUN 5 2014

TNZ056-093-052000-
PERRY-WAYNE-
201 PM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND WAYNE COUNTIES...

AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATURVILLE TO
SELMER...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK...
FLATWOODS...CLIFTON...LUTTS AND WAYNESBORO.

CONTINUOUS LIGHTNING...PEA TO HALF INCH SIZE HAIL...AND WINDS 40 TO
50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3501 8799 3529 8799 3530 8802 3537 8803
      3539 8803 3541 8798 3545 8805 3550 8798
      3561 8804 3573 8803 3566 8774 3562 8766
      3557 8765 3555 8769 3551 8769 3548 8772
      3540 8757 3530 8758 3500 8797

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.